# SDR ASMF2025070400449

- Difficulty date: June 30, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 34,096 hours, 13,652 cycles
- System (JASC): 3242 · Brake
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID INOP, AND WAS CARRY OUT BITE AND XDCR WAS CONNECTED
